# SDR 2010FA0000646

- Difficulty date: June 28, 2010
- Submitted: June 28, 2010
- Operation: General aviation
- Aircraft: N420BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029007
- Aircraft time: 2,916 hours
- System (JASC): 2720 · Rudder Control System
- Part: Cable
- Part number: A740255N
- Condition: Frayed
- Location: Rudder
- Part time: 331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAYED RUDDER CABLES FOUND DURING 100 HR, 4 INSP.  330.9  SHOULD LAST 1000 HOURS IAW MFG MM.  CHRONIC PROBLEM.
